# SDR SWIA201024832

- Difficulty date: September 3, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 39,858 hours, 32,833 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Damaged
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE AFT THRUST MOUNT SPHERICAL BUSHING IS PITTED.  (ENGINE CHANGE)  REMOVED AND REPLACED RIGHT ENGINE AFT THRUST MOUNT SPHERICAL BUSHING.
